Advanced

Metrization of quasi-metric spaces

Gustavsson, Jan LU (1974) In Mathematica Scandinavica 35. p.56-60
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Mathematica Scandinavica
volume
35
pages
56 - 60
publisher
Matematisk Institut
ISSN
0025-5521
language
English
LU publication?
yes
id
e3bebb86-300e-4937-aaa4-4ca85f4f31f1 (old id 1218630)
date added to LUP
2008-09-01 11:24:13
date last changed
2016-04-16 06:55:38
@misc{e3bebb86-300e-4937-aaa4-4ca85f4f31f1,
  author       = {Gustavsson, Jan},
  issn         = {0025-5521},
  language     = {eng},
  pages        = {56--60},
  publisher    = {ARRAY(0x91f0ef8)},
  series       = {Mathematica Scandinavica},
  title        = {Metrization of quasi-metric spaces},
  volume       = {35},
  year         = {1974},
}